Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

$ L$-subalgebras of $ M(G)$


Author: Joseph L. Taylor
Journal: Trans. Amer. Math. Soc. 135 (1969), 105-113
MSC: Primary 42.56
MathSciNet review: 0233149
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.56

Retrieve articles in all journals with MSC: 42.56


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1969-0233149-4
Article copyright: © Copyright 1969 American Mathematical Society